MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number GB2110X15B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was returned for service.No patient harm or injury was reported.The device was evaluated at a third-party service center.The device log files were successfully downloaded and reviewed in full.Review of the logs identified a vent service required error indicating that the device software detected a large pressure drop between the monitor and outlet pressure sensors.The air pathway was inspected for environmental debris and contamination; no debris or contamination was identified.Service documentation did not identify the component replaced to address this condition.Additional error conditions, unrelated to the reported malfunction, were identified during the evaluation.An error related to the machine flow sensor offset being greater than 0.2 slpm was identified.In accordance with the service manual, the machine flow sensor was replaced.An error related to the main outlet pressure sensor encountering an error condition was also identified requiring replacement of the system printed circuit assembly (pca).An error related to the sensor offset during drift calculation being too high was identified.A pneumatic group test was performed, and the device passed the test.During internal and external inspection, the filter cover was found to be missing.The filter cover was replaced.As part of preventive maintenance, the particulate filter, air inlet foam filter, and muffler assembly were replaced.Following service, the device underwent retesting.No alarms were observed during run-in testing, and the device passed all functional testing.
 
Additional Manufacturer Narrative
The reported failure of vent service required error indicating that the device software detected a large pressure drop between the monitor and outlet pressure sensors is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn.Review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50951013
Report Number2518422-2026-046701
Device Sequence Number10446776
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown